MathSciNet Relay Station
MathSciNet bibliographic data
MR1317440 35Q55 (81Q05)
Lange, H.; Toomire, B.; Zweifel, P. F. Time-dependent dissipation in nonlinear Schrödinger systems. J. Math. Phys. 36 (1995), no. 3, 1274–1283.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement